Alert archive / Pennsylvania / Special Weather Statements in 2015
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jun 1, 2015, 2:14 PM EDT for Chester County, Pennsylvania. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2015, 2:14 PM EDT (18:14 UTC)
- Expired
- Jun 1, 2015, 3:15 PM EDT
- In force
- 61 min
- Issued by
- NWS Philadelphia/Mount Holly
County Chester County, PA
The radar
The Philadelphia radar (KDIX), 110 km from the middle of the area, began a volume at 18:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 6.2 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 355 J/kg
- Mixed-layer CIN
- -69 J/kg
- Mixed-layer LCL
- 779 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
919
WWUS81 KPHI 011814
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
214 PM EDT MON JUN 1 2015
PAZ101-102-011915-
EASTERN CHESTER-WESTERN CHESTER-
214 PM EDT MON JUN 1 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHESTER
COUNTY...
AT 212 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PARKESBURG TO NEAR HOMEVILLE...AND MOVING EAST AT
20 MPH.
TORRENTIAL RAINFALL WILL OCCUR WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LASTLY WINDS GUSTING BETWEEN 30 AND 40 MPH AND HALF INCH HAIL ARE
POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
COATESVILLE AROUND 225 PM EDT.
GLENMOORE AROUND 230 PM EDT.
DOWNINGTOWN AROUND 240 PM EDT.
WEST GROVE AND MARSHALLTON AROUND 245 PM EDT.
LIONVILLE AND LIONVILLE-MARCHWOOD AROUND 250 PM EDT.
WEST CHESTER AND CHESTER SPRINGS AROUND 255 PM EDT.
KENNETT SQUARE AROUND 300 PM EDT.
WESTTOWN AROUND 305 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE MODENA...
THORNDALE...TOUGHKENAMON...DEVON-BERWYN...EXTON...SOUTH
COATESVILLE...ATGLEN...CHESTERBROOK...WEST GOSHEN AND MALVERN.
LAT...LON 3987 7599 3995 7600 4004 7593 4008 7594
4015 7586 4011 7547 4006 7539 4007 7536
4004 7541 4000 7545 3998 7544 3990 7558
3984 7559 3982 7568 3978 7574 3981 7603
TIME...MOT...LOC 1812Z 271DEG 18KT 4000 7589 3989 7603
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 1, 11:30 AM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 1, 11:30 AM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1130 AM EDT MON JUN 1 2015
.SYNOPSIS...
THE COLD FRONT WILL CONTINUE TO SLOWLY SLIDE SOUTH THROUGH OUR
REGION TODAY AND TOMORROW. HIGH PRESSURE WILL BUILD SOUTHEASTWARD
BEHIND FOR THE MIDDLE AND LATTER HALF OF NEXT WEEK. THIS HIGH WILL
BE FOLLOWED BY ANOTHER COLD FRONT DROPPING SOUTHEAST INTO THE REGION
BY NEXT WEEKEND.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CURRENTLY WE HAVE A FRONTAL BOUNDARY LOCATED ACROSS THE CENTRAL
PORTIONS OF THE FORECAST AREA ACROSS EASTERN PA AND CENTRAL NJ. TO
THE NORTH OF THE BOUNDARY NORTHEAST WINDS AND RESIDUAL MOISTURE
HAVE LED TO A THICK LOW CLOUD DECK AND COOLER TERMEPRATURES.A
SUNNY SUMMER LIKE DAY IS IN PROGRESS SOUTH OF THE FRONT. THE HRRR
APPEARS TO HAVE A GOOD HANDLE OF THE FRONTAL LOCATION AND WAS USED
FOR TEMPERATURES THIS AFTERNOON. SUNNY REGIONS IN THE DELMARVA
WILL GO WELL INTO THE 80'S WITH AREAS FROM NORTHEAST PA INTO
NORTHERN NJ STAYING INTO THE 60'S.
ATTENTION TURNS TO WHERE SHOWERS AND STORMS WILL FORM ALONG THE
FRONT LATER TODAY. SEVERAL WRF'S THE HRRR AND RAP ALL SUGGEST
NARROW BANDS OF VERY HEAVY RAINFALL WITH THUNDERSTORMS SIMILAR TO
YESTERDAY. THE CHALLENGE OF TODAY'S FORECAST IS WHERE DOES IT SET
UP? OUR THINKING IS THE MOST LIKELY LOCATIONS ARE ACROSS SOUTHEAST
PA NEAR PHL INTO SOUTH- CENTRAL NJ. THE LATEST FEW HRRR RUNS ALSO
EXPAND THE HEAVIEST AXIS OF RAIN INTO DELAWARE. THE FLASH FLOOD
WATCH HAS BEEN EXPANDED SOUTHEAST FOR THIS POTENTIAL.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
MUCH LIKE THIS MRNG, WE CUD BE LOOKING AT LESS OF A
CONVECTIVE THREAT AND MORE OF A STEADY RAIN THREAT, AGAIN DEPENDING
ON WHERE THE FRONT IS LOCATED. BY TONIGHT, IT SHUD BE THRU THE I-95
CORRIDOR AND SLOWLY WORKING S. PRECIP AMTS SHUD BE LIGHTER DURG THE
NIGHTTIME HOURS.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
DID NOT MAKE MANY CHANGES TO THE LONG TERM, SO FOCUS COULD BE ON
THE ONGOING CONVECTION.
TUESDAY...FRONT CONTINUES ITS PROGRESS SOUTH AT A SNAILS PACE.
PRECIPITATION MAY LINGER, ESPECIALLY TUESDAY MORNING, NORTH OF
THE FRONT DUE TO WEAK ON SHORE LOW LEVEL FLOW. BUT EXPECT MOSTLY
LIGHT RAIN DUE TO INCREASING STABILITY.
WEDNESDAY THROUGH FRIDAY: HIGH PRESSURE BUILDS OVER THEN PASSES EAST
OF THE REGION FOR THE MIDDLE AND LATER HALF OF THE WEEK. COOL
REFRESHING AIRMASS TO START THEN WARMER AND MUGGY BY WEEKS END. THE
POTENTIAL STILL DOES EXIST FOR AN AREA OF LOW PRESSURE TO DEVELOP WELL
TO OUR SOUTHEAST NEAR THE FRONTAL BOUNDARY WHICH PASSES THROUGH
OUR REGION TUESDAY. RIGHT NOW FOR THIS TIMEFRAME IT STILL LOOKS
LIKE THE HIGH PRESSURE HAS ENOUGH PUSH TO KEEP OUR WEATHER PARTLY
TO MOSTLY CLOUDY WITH THE MOST CLOUDS ACROSS THE SOUTHERN DELMARVA
REGION. A FEW SHOWERS AND STORMS MAY BE POSSIBLE ON FRIDAY AS THE
HIGH BEGINS TO BREAK DOWN, BUT STILL CONSIDERABLE UNCERTAINTY.
FRIDAY NIGHT THROUGH SUNDAY: ANOTHER COLD FRONT IS LIKELY TO MOVE
INTO THE REGION POSSIBLY DECAYING OVER THE REGION. TIMING
DIFFERENCES AS USUAL ARE PRESENT WITH THIS FEATURE WITH THE
FASTER, STRONGER GFS AND THE SLOWER ECMWF. WARM AND MORE HUMID
CONDITIONS ARE LIKELY PRECEDE THE FRONT. SOME SCATTERED
THUNDERSTORMS MAY FORM AHEAD OF THE FRONT AS WELL. OPTED FOR LOW
CHANCE POPS ATTM CENTERED ON SATURDAY AFTERNOON AND EVENING,
CLOSER TO THE ECMWF TIMING. GIVEN THE UNCERTAINTY WITH THE
FRONTAL TIMING AND THE POTENTIAL FOR MORE CLOUDS, KEPT
TEMPERATURES FAIRLY CLOSE TO THE GFS/ECMWF/WPC ENSEMBLE SETS.
&&
.AVIATION /16Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
A FRONTAL BOUNDARY IS ROUGHLY LOCATED FROM RDG TO PHL FURTHER
EAST. ALONG AND NORTH OF THE BOUNDARY NORTHEAST WINDS UNDER 10
KNOTS HAS BROUGHT IN A IFR CLOUD DECK WHICH LOOKS TO HOLD FIRM
INTO THE EARLY AFTERNOON. THE SOUTHERN EDGE OF THE CLOUDS RUNS
FROM ILG TO MIV AND ACY WHERE CONDITIONS MAY GO BACK AND FORTH
BETWEEN IFR AND EVEN VFR THROUGH INTO THE AFTERNOON.
SHOWERS AND THUNDERSTORMS ARE LIKELY TO DEVELOP ALONG THE FRONT
THIS AFTERNOON STARTING BETWEEN 16 AND 18Z FROM PHL AND POINTS TO
THE SOUTH AND EAST.
OUTLOOK...
TUESDAY...IMPROVING TO VFR AS SHOWERS AND STORMS MOVE SOUTH OF THE
TAF SITES.
WEDNESDAY THROUGH FRIDAY...GENERALLY VFR CONDITIONS. A FEW STORMS
POSSIBLE ON FRIDAY.
&&
.MARINE...
NO MARINE FLAGS ARE ANTICIPATED THRU THE NR AND SHORT TERM
PDS, WITH SEAS GENLY 3 TO 4 FT AND WIND GUSTING AROUND 20 KT OUTSIDE
OF ANY TSRA.
OUTLOOK...
TUESDAY...WINDS AND SEAS SHOULD REMAIN BELOW SCA CRITERIA.
WEDNESDAY THROUGH THURSDAY...A FEW GUSTS NEAR OR ABOVE 20 KT ARE
POSSIBLE, PRIMARILY ON THE OCEAN WATERS. IN ADDITION...SEAS MAY BE
AROUND 5 FT, BUT THERE IS CONSIDERABLE UNCERTAINTY.
FRIDAY...WINDS AND SEAS SHOULD REMAIN BELOW SCA CRITERIA.
&&
.RIP CURRENTS...
THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE NEW JERSEY
SHORE AND DELAWARE BEACHES TODAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ070-071-101>106.
NJ...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ008>010-012>027.
DE...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DEZ001>004.
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ008-012-015-019-
020.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ450-
451.
&&
SYNOPSIS...JOHNSON
NEAR TERM...GAINES
SHORT TERM...NIERENBERG
LONG TERM...GAINES/JOHNSON
AVIATION...GAINES/JOHNSON/NIERENBERG
MARINE...GAINES/JOHNSON/NIERENBERG
RIP CURRENTS...Hazardous weather outlook, Jun 1, 11:27 AM EDT, 2 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1127 AM EDT MON JUN 1 2015 NJZ001-007-PAZ054-055-060>062-021530- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 1127 AM EDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. LOCALLY HEAVY RAIN IS POSSIBLE THIS AFTERNOON AND EVENING, WHICH COULD RESULT IN SOME FLOODING IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ008>010-012-013-015>022-027-PAZ070-071-101>106- 021530- NEW CASTLE-CECIL-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER- EASTERN CHESTER-WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS- LOWER BUCKS- 1127 AM EDT MON JUN 1 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002-003-MDZ012-015-019-020-NJZ023-021530- KENT-INLAND SUSSEX-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-CAPE MAY- 1127 AM EDT MON JUN 1 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ004-NJZ014-024>026-021530- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 1127 AM EDT MON JUN 1 2015 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS A MODERATE RISK OF RIP CURRENTS THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-021530- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1127 AM EDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 1, 12:56 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1256 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM TSTM WND DMG PHILLIPSBURG 40.69N 75.19W
05/31/2015 WARREN NJ SOCIAL MEDIA
MULTIPLE TREES REPORTED DOWN ON ROUTE 621/RIVER ROAD
NORTH OF HARMONY STATION.
0115 PM TSTM WND GST FORKS TWP 40.73N 75.22W
05/31/2015 M57 MPH NORTHAMPTON PA TRAINED SPOTTER
0115 PM HAIL FORKS TWP 40.73N 75.22W
05/31/2015 M0.25 INCH NORTHAMPTON PA TRAINED SPOTTER
PEA SIZE HAIL REPORTED IN FORKS TWP.
0200 PM HAIL WHITE TWP 40.83N 75.03W
05/31/2015 M0.50 INCH WARREN NJ SOCIAL MEDIA
PEA TO MARBLE SIZE HAIL REPORTED IN WHITE TWP.
0440 PM TSTM WND DMG 1 SSW HAMILTON SQUARE 40.91N 75.30W
05/31/2015 MONROE PA 911 CALL CENTER
LIMBS DOWN ON LINES
0640 PM HAIL SAYREVILLE 40.47N 74.32W
05/31/2015 M0.88 INCH MIDDLESEX NJ SOCIAL MEDIA
NICKEL TO NEAR QUARTER SIZE HAIL REPORTED IN
SAYREVILLE.
0655 PM HAIL LAURENCE HARBOR 40.45N 74.25W
05/31/2015 M0.25 INCH MIDDLESEX NJ TRAINED SPOTTER
PEA SIZE HAIL REPORTED IN LAURENCE HARBOR.
0700 PM FLASH FLOOD SAYREVILLE 40.47N 74.32W
05/31/2015 MIDDLESEX NJ SOCIAL MEDIA
SEVERAL ROADS REPORTED TO BE FLOODED IN SAYREVILLE AND
SURROUNDING AREAS.
0730 PM HEAVY RAIN SOUTH AMBOY 40.49N 74.28W
05/31/2015 M4.50 INCH MIDDLESEX NJ SOCIAL MEDIA
4.50 INCHES OF RAIN FELL IN 90 MINUTES.
0753 PM HEAVY RAIN OLD BRIDGE TWP 40.40N 74.30W
05/31/2015 M4.97 INCH MIDDLESEX NJ TRAINED SPOTTER
IN TWO HOURS
0753 PM FLASH FLOOD OLD BRIDGE TWP 40.40N 74.30W
05/31/2015 MIDDLESEX NJ TRAINED SPOTTER
ROADWAYS FLOODED WITH SOME EVACUATIONS AND PROPERTY
DAMAGE.
0755 PM FLASH FLOOD SOUTH AMBOY 40.49N 74.28W
05/31/2015 MIDDLESEX NJ SOCIAL MEDIA
FLOODING ON ROUTE 35
0813 PM FLASH FLOOD MAHONING TWP 40.81N 75.77W
05/31/2015 CARBON PA 911 CALL CENTER
SR-443 HAS FLOODING IN THE AREA OF 84-LUMBER.
0845 PM FLASH FLOOD NORTH PLAINFIELD 40.62N 74.44W
05/31/2015 SOMERSET NJ 911 CALL CENTER
CARS STUCK IN HIGH WATER ON ROUTE 22
0928 PM FLASH FLOOD CLINTON 40.64N 74.91W
05/31/2015 HUNTERDON NJ TRAINED SPOTTER
2 CARS STALLED WITH UP TO ONE FOOT OF WATER OVER SOME
ROADS. REPORT RELAYED THROUGH SPOTTER NETWORK
1130 PM FLOOD WEST ROCKHILL TWP 40.37N 75.35W
05/31/2015 BUCKS PA TRAINED SPOTTER
ROADWAY FLOODING REPORTED ON ROUTE 309 IN WEST
ROCKHILL... CAUSING MULTIPLE ACCIDENTS.
0231 AM FLASH FLOOD BETHLEHEM TWP 40.66N 75.31W
06/01/2015 NORTHAMPTON PA 911 CALL CENTER
CAR STALLED IN FLOODED ROAD
&&
EVENT NUMBER PHI1500227 PHI1500211 PHI1500215 PHI1500216 PHI1500222
PHI1500212 PHI1500213 PHI1500214 PHI1500217 PHI1500218 PHI1500219
PHI1500220 PHI1500221 PHI1500223 PHI1500224 PHI1500226 PHI1500225
MEOLASpecial weather statement, Jun 1, 2:14 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
214 PM EDT MON JUN 1 2015
PAZ101-102-011915-
EASTERN CHESTER-WESTERN CHESTER-
214 PM EDT MON JUN 1 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CHESTER
COUNTY...
AT 212 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR PARKESBURG TO NEAR HOMEVILLE...AND MOVING EAST AT
20 MPH.
TORRENTIAL RAINFALL WILL OCCUR WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LASTLY WINDS GUSTING BETWEEN 30 AND 40 MPH AND HALF INCH HAIL ARE
POSSIBLE WITH THESE STORMS.
THESE STORMS WILL BE NEAR...
COATESVILLE AROUND 225 PM EDT.
GLENMOORE AROUND 230 PM EDT.
DOWNINGTOWN AROUND 240 PM EDT.
WEST GROVE AND MARSHALLTON AROUND 245 PM EDT.
LIONVILLE AND LIONVILLE-MARCHWOOD AROUND 250 PM EDT.
WEST CHESTER AND CHESTER SPRINGS AROUND 255 PM EDT.
KENNETT SQUARE AROUND 300 PM EDT.
WESTTOWN AROUND 305 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE MODENA...
THORNDALE...TOUGHKENAMON...DEVON-BERWYN...EXTON...SOUTH
COATESVILLE...ATGLEN...CHESTERBROOK...WEST GOSHEN AND MALVERN.
LAT...LON 3987 7599 3995 7600 4004 7593 4008 7594
4015 7586 4011 7547 4006 7539 4007 7536
4004 7541 4000 7545 3998 7544 3990 7558
3984 7559 3982 7568 3978 7574 3981 7603
TIME...MOT...LOC 1812Z 271DEG 18KT 4000 7589 3989 7603The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:13 PM EDT | Flash Flood Warning | PHI | Somerset | 5 hr |
| May 31, 8:43 PM EDT | Special Weather Statement | PHI | Hunterdon | 62 min |
| May 31, 9:06 PM EDT | Flash Flood Warning | PHI | Hunterdon | 5 hr |
| Jun 1, 1:57 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Middlesex, Morris, Somerset, Warren | 3 hr |
| Jun 1, 2:17 AM EDT | Special Weather Statement | PHI | Camden, Gloucester, Mercer, Salem | 43 min |
| Jun 1, 2:55 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester, Mercer | 2 hr |
| Jun 1, 3:20 AM EDT | Areal Flood Advisory | PHI | Mercer, Middlesex, Monmouth, Somerset | 115 min |
| Jun 1, 3:35 AM EDT | Special Weather Statement | PHI | Atlantic, Monmouth, Ocean | 25 min |
| Jun 1, 4:20 AM EDT | Flash Flood Watch | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 8 more | 26 hr |
| Jun 1, 5:56 AM EDT | Areal Flood Advisory | PHI | Burlington, Camden, Gloucester | 3 hr |
| Jun 1, 10:05 AM EDT | Areal Flood Advisory | PHI | Middlesex, Somerset | 4 hr |
| Jun 1, 10:11 AM EDT | Small Craft Advisory | PHI | 4 days | |
| Jun 1, 2:28 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Cumberland, Gloucester, Salem | 32 min |
| Jun 1, 3:04 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 56 min |
| Jun 1, 3:29 PM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington | 46 min |
| Jun 1, 3:42 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Camden, Cumberland, Gloucester, Salem | 6 hr |
| Jun 1, 3:56 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 79 min |
| Jun 1, 4:26 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Ocean | 3 hr |
| Jun 1, 4:32 PM EDT | Severe Thunderstorm Warning | PHI | Cumberland, Gloucester, Salem | 43 min |
| Jun 1, 4:37 PM EDT | Tornado Warning | PHI | Salem | 23 min |
| Jun 1, 5:27 PM EDT | Areal Flood Advisory | PHI | Cumberland, Gloucester, Salem | 3 hr |
| Jun 1, 5:34 PM EDT | Areal Flood Advisory | PHI | Cape May | 3 hr |
| Jun 1, 7:18 PM EDT | Flash Flood Warning | PHI | Cumberland | 3 hr |
| Jun 1, 7:26 PM EDT | Special Marine Warning | PHI | 34 min | |
| Jun 1, 7:54 PM EDT | Special Weather Statement | PHI | Atlantic, Cape May | 111 min |
| May 31, 9:44 PM EDT | Areal Flood Advisory | PHI | Bucks | 5 hr |
| May 31, 11:10 PM EDT | Special Weather Statement | PHI | Lebanon | 65 min |
| May 31, 11:47 PM EDT | Special Weather Statement | PHI | Chester | 58 min |
| May 31, 11:59 PM EDT | Special Weather Statement | PHI | Berks | 31 min |
| Jun 1, 12:14 AM EDT | Special Weather Statement | PHI | Chester | 31 min |
| Jun 1, 12:21 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Lehigh, Montgomery | 114 min |
| Jun 1, 12:44 AM EDT | Special Weather Statement | PHI | Chester, Montgomery | 46 min |
| Jun 1, 1:28 AM EDT | Special Weather Statement | PHI | Bucks, Delaware, Montgomery, Philadelphia | 47 min |
| Jun 1, 2:43 PM EDT | Severe Thunderstorm Warning | PHI | Chester | 32 min |
| Jun 1, 4:55 PM EDT | Areal Flood Advisory | PHI | Delaware, Montgomery, Philadelphia | 3 hr |
| Jun 1, 3:13 AM EDT | Areal Flood Advisory | PHI | Cecil, Kent | 3 hr |
| Jun 1, 5:35 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent, Queen Anne's | 70 min |
| Jun 1, 5:56 PM EDT | Areal Flood Advisory | PHI | Cecil, Kent, Queen Anne's | 6 hr |
| Jun 1, 6:29 PM EDT | Flash Flood Warning | PHI | Cecil | 3 hr |
| Jun 1, 6:53 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Queen Anne's | 37 min |
| Jun 1, 4:35 PM EDT | Flash Flood Warning | PHI | New Castle | 3 hr |
| Jun 1, 6:11 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 6 hr |
Nearby
Special Weather Statements in Pennsylvania, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.